# SDR SWAA2017012311281

- Difficulty date: January 18, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 65,780 hours, 38,549 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 4234
- Condition: Faulty
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED TRIPPED, WOULD NOT RESET. RETURNED TO DEPARTURE.  R & R THE PRECOOLER CONTROL VALVE IAW MM.
